# SDR ASAA9880050

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 92, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WAS DIFFICULT TO OPEN.  ADJUSTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW MECHANISM, REPOSITIONED SIDEWALL PANEL AND WINDOW TRIM AND OPERATED NORMALLY.  (M)
